# SDR HEEA073580

- Difficulty date: June 18, 2001
- Submitted: June 26, 2001
- Operation: General aviation
- Aircraft: N4835
- Make and model: Bell 206L-3
- Aircraft serial: 51131
- Aircraft time: 7,292 hours
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 206033302101
- Condition: Cracked
- Location: Fuselage
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BULKHEAD CRACKED AT LT FWD ENGINE MOUNT HOLE IN UPPER FLANGE RADIUS. REPLACED WITH SERVICEABLE ASSY.
